# SDR DALA2015011100283

- Difficulty date: January 10, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 34,617 hours, 23,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 LOWER SILL CORRODED.  REPAIRED IAW PRI/ERA 531852-14, REV 3.
